Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differential polynomials and decay at infinity


Author: François Trèves
Journal: Bull. Amer. Math. Soc. 66 (1960), 184-186
DOI: https://doi.org/10.1090/S0002-9904-1960-10423-5
MathSciNet review: 0117448
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • J. L. Lions 1. Supports dans la transformation de Laplace, J. Analyse Math. vol. 2 (1953) pp. 369-380. MR 58013
  • B. Malgrange 1. Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble vol. 6 (1955-1956) pp. 271-355. MR 86990
  • L. Schwartz 1. Theorie des distributions, Paris, Hermann, 1957-1958. MR 209834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10423-5

American Mathematical Society